Time Dependent Stable Diffeomorphisms.

John M. Franks

Inventiones mathematicae (1974)

  • Volume: 24, page 163-172
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Franks, John M.. "Time Dependent Stable Diffeomorphisms.." Inventiones mathematicae 24 (1974): 163-172. <http://eudml.org/doc/142275>.

author = {Franks, John M.},
journal = {Inventiones mathematicae},
pages = {163-172},
title = {Time Dependent Stable Diffeomorphisms.},
url = {http://eudml.org/doc/142275},
volume = {24},
year = {1974},

AU - Franks, John M.
TI - Time Dependent Stable Diffeomorphisms.
JO - Inventiones mathematicae
PY - 1974
VL - 24
SP - 163
EP - 172
UR - http://eudml.org/doc/142275
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.